I've been on this brand of pills (Aviane) for about 6 months (or more) I usually get my withdrawal bleed on the Wednesday or Thursday of every placebo week. It starts out brown and then goes to red where I soil at least a pad a day for about 3 days. This time around its been different. I started on a Thursday (yesterday) with very light brown blood/clots. It never went to red and I didn't soil any pads. The only stain I got was on a pad the first day, and it was very watery/brown. Since then I've only been seeing brown blood when I wipe. This is very strange for me especially since I've been regular bleeds on this brand for months now. The only other thing I can think of is the fact that I have been under a lot of stress from work for the past 2 weeks, coming home with headaches every day. Is this bleed normal? I'm pretty worried. I'm not sexually active but when things go wrong like this I always freak out and start thinking 'what if'. Could stress have this much of an affect?
Posts: 197 | From: California | Registered: Mar 2011
| IP: Logged |
Stress can affect your bleeds, but it also doesn't need to be due to the stress. Our bodies aren't machines, and sometimes our bleeds just look a little bit different. That's really not a cause for concern.
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 8995 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.